Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help Ed, Linkage, Scott, or another med jedi. SLS

Posted by EERRIICC on August 20, 2005, at 7:21:47

In reply to Re: Help Ed, Linkage, Scott, or another med jedi., posted by SLS on August 18, 2005, at 6:55:21

I'm thinking of taking one or two days off a week. No real logic behind this, but the blood levels should recover quickly and maybe its effectiveness is amphetamine-like; you know something that would respond to these kind of holidays. The main problem now is sleep, without any mania I'm always up for 48hrs and than I crash for 16, it's always been this way with parnate (a lower dose doesn't matter) and it's so counter-productive to its effects. Should I get the new melatonin agonist drug or re-implement strattera at 18mg which for reasons beyond the ken of mortal souls totally normalised my sleep patterns? Maybe low dose Ami. Problem is I'm so preoccupied with the impending poop-out that I'll opt for ritalin/naltrexone/memantine before any attempt to resolve the sleep issues which ironically might be the problem. Amineptine works really well with parnate even with my 4 day trial, but I wound up in the ICU with a catheter and devilishly mean nurse; was it because I idiotically snorted the buprenorphine? Are you interested in trying amineptine


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:EERRIICC thread:542766
URL: http://www.dr-bob.org/babble/20050816/msgs/544201.html